MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 31 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 31 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15312-VFE
Medical Device Problem Code Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that; after placement of the catheter to the patient, the user was unable to connect the white compression cap of the tunneler to the irrigation tube, as the cap was loose.Therefore, the user removed the catheter and replaced with a new one.After inserting the new catheter without problem, the user attempted to connect the white compression cap of the tunneler to the irrigation tube, but he/she was unable to tighten the cap screw completely again.(the cap screw stopped at about 90% and could not be tightened further.) therefore, the catheter was removed and replaced with the third one to complete the procedure.Associated to 9680794-2023-00914.No patient injury was reported.
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer report of connection difficulty between the catheter body and connector assembly was confirmed through investigation of the returned sample.As received, the fitting was not able to fully cover the threads from the connector assembly.Upon removal of the fitting, it was observed that the compression sleeve was partially advanced over the threads of the connector assembly.Damage was observed from the sleeve becoming pinched between the threads.Once the compression sleeve and fitting were removed and then reassembled according to the instructions-for-use, all relevant visual and functional requirements were met.A device history record review revealed no relevant findings.Based on the customer report and the sample received, unintentional use error likely caused or contributed to this event.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 31 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18208485
Report Number9680794-2023-00915
Device Sequence Number7467273
Product Code MSD
UDI-Device Identifier10801902112870
UDI-Public10801902112870
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2025
Device Catalogue NumberCS-15312-VFE
Device Lot Number13F22L0667
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer12/20/2023
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date12/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown